Academic Journals Database
Disseminating quality controlled scientific knowledge

On applications of iteration algorithms and Skorobagatko's branching fractions to approximation of roots of polynomials in Banach algebras

ADD TO MY LIST
 
Author(s): Kopach M.I. | Obshta A.F. | Shuvar B.A.

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 2;
Issue: 1;
Start page: 82;
Date: 2010;
Original page

ABSTRACT
Iteration algorithms for approximate factorization of some classes of polynomials with coefficients from a Banach algebra are investigated. These algorithms may be considered as methods of construction of analogues of V.Ya. Skorobagatko's branching fractions in Banach algebras.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions